# SDR UPS00832770

- Difficulty date: May 22, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 69,919 hours, 46,983 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 97532978
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RIGHT WING L/E VERTICAL ANGLE IS CRACKED AT XS 520.  REMOVED, FABRICATED, AND REPLACED ANGLE IAW DWG 9753297 AND SRM 51-1-20D.
